# SDR CALA2024071502037

- Difficulty date: June 27, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 44,386 hours, 15,458 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER,LOWER SKIN,CRACK INDICATION AT STA 111. 10,19 INCHES AFTER FRONT SPAR.(REF AAR NR 100013013) S CATEGORY B REPAIR INSPECTION REQUIREMENTS IAW SRM 55-10-01-2R- 11 REPAIR 11 STEP 5 TABLE 204 AAR TOOL # 8461 EXP:01/12/2025.   REPAIRED ON RH HORIZONTAL STABILIZER, LOWER SKIN AT STA 110.10, 19 INCHES AFTER FRONT SPAR IAW B737-800 SRM 55-10-01-2R-11 REPAI R 11, 51-00-00, 51-40-05-0G-0,51-40-08-0G-0,51-40-02-0G & AMM 51 -21-41-390-803,51-21-72-370-801, 51-20-05, 51-21-73-370-801, THIS  DIP PER SRM 55-10-01-2R-11 TABLE 204 INSPECTION THRESHOLD OF 56,000 TOTAL FC WITH A REPEAT INSPECTION OF 9,000 FC TOMC APPROVED. DIP ISSUED IAW SRM 55-10-01-2R-11 TABLE 204. TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECT REPAIR ON RH HORIZONTAL STAB LOWER SKIN AT STA 111.10 AND 19 INCHES AFTER FRONT SPAR IAW SRM 55-10-01-2R-11 TABLE 204 BEFORE 56000 TOTAL CYCLES AND EVERY 9000 FLIGHT CYCLES THEREAFTER.
